Volume 5, Issue 3 (September 2009)                   IJEEE 2009, 5(3): 151-158 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mathematical Modeling and Lyapunov-Based Drug Administration in Cancer Chemotherapy. IJEEE. 2009; 5 (3) :151-158
URL: http://ijeee.iust.ac.ir/article-1-177-en.html
Abstract:   (10679 Views)
In this paper a new mathematical model is developed for the dynamics between tumor cells, normal cells, immune cells, chemotherapy drug concentration and drug toxicity. Then, the theorem of Lyapunov stability is applied to design treatment strategies for drug protocols that ensure a desired rate of tumor cell kill and push the system to the area with smaller tumor cells. Using of this theorem a condition for drug administration to patients so that solution of the system of equations always tends to tumor free equilibrium point is proposed.
Full-Text [PDF 271 kb]   (3082 Downloads)    
Type of Study: Research Paper | Subject: Signal Processing
Received: 2009/09/07 | Revised: 2009/11/21 | Accepted: 2009/11/21

Creative Commons License
© 2020 by the authors. Licensee IUST, Tehran, Iran. This is an open access journal distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial 4.0 International (CC BY-NC 4.0) license.